# SDR MASA2008120300736

- Difficulty date: December 3, 2008
- Submitted: December 4, 2008
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 23,800 hours, 19,614 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0923
- Condition: Faulty
- Location: Landing Gear
- Part time: 19,700 hours, 16,445 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ASH 7343 HSV-IAD.  CREW RETURNED TO FIELD DUE TO NOSE GEAR DOOR WARNING MESSAGE AND GEAR DISAGREE MESSAGE DUE TO MAIN GEARS WOULD NOT RETRACT ON TAKEOFF.  FERRIED TO CAE WHERE MX REPLACED DOOR SELECTOR VALVE.
